Lactic Acid overgrowth - warning on Lactobacillus gg by #69242 ..... Candida & Dysbiosis Forum
Date: 4/10/2014 4:30:54 PM ( 7 years ago ago)
I am waiting for an OAT test to come back with results. Last August I gave my son lactobacillus gg. My son has had problems ever since taking it. His problems are altered mental state, cold hands and feet, blue feet, now seems to be acidic, his urine is annoying him and he needs his teeth alkalising with toothpaste about an hour after he eats. I think my son has an overgrowth of lactobacillus gg and it is producing to much lactic acid in his body. He can not tolerate carbs, only from vegetables and avocado. Meat is a problem but he mostly eats a fish once a day. He has lost weight and is very thin. He has been placed on metronidazole but since he has the lactobacillus gg he developed seizures which I believe lactic acid can do and I am gradually building the metronidazole up because it comes with seizure risks. I have had to go private to get help but it is the waiting game I am playing now. This has been one of the worst experiences of my life. It is so difficult to find foods he can tolerate and eat without feeding the problem, when I am killing the fungal problem the bacterial problem seemes to get worse, I really hope the metronidazole works. His MOAT test came back and results were high bacterial and high fungal levels. I want to put out a warning on the harm probiotics can do in some people, I would not want anyone to go through this. I was coping well with the fungal problem but this is another matter altogether, a living nightmare because only going private can I get the help for my son. why is that. When I told the hospital I was told to give more probitics and probiotics are good for you ? I feel really let down by the Health Establishment, they have failed my son miserably. I can't say for certain until he gets his OAT test back that he has a lactic acid problem but he does seem very acidic and this all got hold of him when he was prescribed by the hospital trimethroprim antibacterial last January. I also don't think it is a good idea to take probiotics if you take antacids.
<< Return to the standard message view
fetched in 0.03 sec, referred by curezone.org/forums/fmp.asp?i=2165465